# SDR SWIA2024032600028

- Difficulty date: February 28, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 435-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT SEVERAL FS LOCATIONS ON THE L/H PRESSURE FLOOR SILL ASSY ADJACENT TO LBL 36.00.  LOCATIONS ARE AS FOLLOWS: FS 435, FS 439, FS 447, FS 451, 6 BETWEEN FS 473-FS 479, FS 500, FS 505, FS 522, FS 531, FS 537, FS 540, FS 544, FS 559   (C-CHECK RO 3/24/2024)   BLENDED AND TREATED CORROSION DAMAGE ON THE LH PRESSURE FLOOR SIL ASSEMBLY BETWEEN FS424.00 - FS559.00 IN REF TO REO 601R-53-41-3218 REV--, DATED 2024-03-15. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
